English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On automorphic points in polarized deformation rings

Allen, P. B. (2019). On automorphic points in polarized deformation rings. American Journal of Mathematics, 141(1), 119-167. doi:10.1353/ajm.2019.0003.

Item is

Files

show Files
hide Files
:
1601.03752.pdf (Preprint), 724KB
Name:
1601.03752.pdf
Description:
File downloaded from arXiv at 2019-08-14 15:54
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Allen_On automorphic points in polarized_2019.pdf (Publisher version), 626KB
 
File Permalink:
-
Name:
Allen_On automorphic points in polarized_2019.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1353/ajm.2019.0003 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Allen, Patrick B.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Number Theory
 Abstract: For a fixed mod $p$ automorphic Galois representation, $p$-adic automorphic
Galois representations lifting it determine points in universal deformation space. In the case of modular forms and under some technical conditions, B\"{o}ckle showed that every component of deformation space contains a smooth modular point, which then implies their Zariski density when coupled with the infinite fern of Gouv\^{e}a-Mazur. We generalize B\"{o}ckle's result to the
context of polarized Galois representations for CM fields, and to two dimensional Galois representations for totally real fields. More specifically, under assumptions necessary to apply a small $R = \mathbb{T}$ theorem and an assumption on the local mod $p$ representation, we prove that every irreducible component of the universal polarized deformation space contains an automorphic point. When combined with work of Chenevier, this implies new results on the Zariski density of automorphic points in polarized deformation space in dimension three.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: American Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Johns Hopkins University Press
Pages: - Volume / Issue: 141 (1) Sequence Number: - Start / End Page: 119 - 167 Identifier: -